본문 바로가기
KERD
논문KCI 등재

알로퓨리놀에 의해서 유발된 담관감소증을 동반한 담즙정체성 육아종간염 1예

A case of allopurinol-induced granulomatous hepatitis with ductopenia and cholestasis

1

조회

0

다운로드

2

인용

0

참고문헌

초록

Allopurinol-induced hypersensitivity syndrome is characterized by an idiosyncratic reaction involving multiple-organs, which usually begins 2 to 6 weeks after starting allopurinol. In rare cases, the adverse reactions to allopurinol are accompanied by a variety of liver injury, such as reactive hepatitis, granulomatous hepatitis, vanishing bile duct syndrome, or fulminant hepatic failure. Here we report a case with granulomatous hepatitis and ductopenia. A 69-year-old man with chronic renal failure, hyperuricemia, and previously normal liver function presented with jaundice, skin rash, and fever 2 weeks after taking allopurinol (200 mg/day). In histopathology, a liver biopsy specimen showed mild spotty necrosis of hepatocytes, marked cholestasis in parenchyma, and some granulomas in the portal area. There were vacuolar degeneration in the interlobular bile ducts and ductopenia in the portal tracts. Pathologic criteria strongly suggested the presence of allopurinol- induced granulomatous hepatitis with ductopenia and cholestasis. The patient fully recovered following the early administration of systemic corticosteroid therapy.

Abstract

Allopurinol-induced hypersensitivity syndrome is characterized by an idiosyncratic reaction involving multiple-organs, which usually begins 2 to 6 weeks after starting allopurinol. In rare cases, the adverse reactions to allopurinol are accompanied by a variety of liver injury, such as reactive hepatitis, granulomatous hepatitis, vanishing bile duct syndrome, or fulminant hepatic failure. Here we report a case with granulomatous hepatitis and ductopenia. A 69-year-old man with chronic renal failure, hyperuricemia, and previously normal liver function presented with jaundice, skin rash, and fever 2 weeks after taking allopurinol (200 mg/day). In histopathology, a liver biopsy specimen showed mild spotty necrosis of hepatocytes, marked cholestasis in parenchyma, and some granulomas in the portal area. There were vacuolar degeneration in the interlobular bile ducts and ductopenia in the portal tracts. Pathologic criteria strongly suggested the presence of allopurinol- induced granulomatous hepatitis with ductopenia and cholestasis. The patient fully recovered following the early administration of systemic corticosteroid therapy.

참고문헌 (15)

  1. Markel A, "Allopurinol-induced DRESS syndrome", Isr Med Assoc J, 7, pp.656~660 (2005)
  2. Arellano F, "Allopurinol hypersensitivity syndrome: a review", Ann Pharmacother, 27, pp.337~343 (1993)
  3. Ramond MJ, "Allopurinol-induced hepatitis. Report of a case and review of the literature", Gastroenterol Clin Biol, 6, pp.138~142 (1982)
  4. Simmons F, "Granulomatous hepatitis in a patient receiving allopurinol", Gastroenterology, 62, pp.101~104 (1972)
  5. Espiritu CR, "Allopurinol- induced granulomatous hepatitis", Am J Dig Dis, 21, pp.804~806 (1976)
  6. Stricker BH, "Fibrin ring granulomas and allopurinol", Gastroenterology, 96, pp.1199~1203 (1989)
  7. Choi SH, "A case of vanishing bile duct syndrome associated with hypersensitivity to allopurinol", Korean J Hepatol, 11, pp.80~85 (2005)
  8. Wade B, "Fatal hepatitis due to allopurinol in Dakar", Med Trop (Mars), 55, pp.186~187 (1995)
  9. Kim JH, "A case of allopurinol-induced granulomatous hepatitis", Korean J Intern Med, 31, pp.136~141 (1986)
  10. Desmet VJ, "Vanishing bile duct syndrome in drug-induced liver disease", J Hepatol, 26, pp.31~35 (1997)
  11. Rossini MS, "Vanishing bile duct syndrome in Hodgkin's disease: case report", Sao Paulo Med J, 118, pp.154~157 (2000)
  12. Wright TL, "Cytomegalovirus infection and vanishing bile duct syndrome: culprit or innocent bystander?", Hepatology, 16, pp.494~496 (1992)
  13. Kikuchi K, "Vanishing bile duct syndrome associated with chronic EBV infection", Dig Dis Sci, 45, pp.160~165 (2000)
  14. Chawla SK, "Allopurinol hepatotoxicity", Arthritis Rheum, 20, pp.1546~1549 (1977)
  15. Swank LA, "Allopurinol- induced granulomatous hepatitis with cholangitis and a sarcoid-like reaction", Arch Intern Med, 138, pp.997~998 (1978)

관련 논문AI추천

이 간행물의 다른 논문 (8건)